Alert archive / Montana / Flash Flood Warnings in 2013

Flash Flood Warning 8, NWS Great Falls, MT

June 19, 2013Lewis and Clark County, Montana

NWS Great Falls, MT issued this flash flood warning at Jun 19, 2013, 5:01 PM MDT for Lewis and Clark County, Montana. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2013, 5:01 PM MDT (23:01 UTC)
Expired
Jun 19, 2013, 7:00 PM MDT
In force
119 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Flood severity
None

County Lewis and Clark County, MT

The radar

The Great Falls radar (KTFX), 102 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 11.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2013-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2013-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-449 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WGUS55 KTFX 192301
FFWTFX
MTC049-200100-
/O.NEW.KTFX.FF.W.0008.130619T2301Z-130620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
501 PM MDT WED JUN 19 2013

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE CORRAL FIRE BURN SCAR IN THE SCRATCHGRAVEL HILLS LOCATED IN   
  SOUTH CENTRAL LEWIS AND CLARK COUNTY IN WEST CENTRAL MONTANA...

* UNTIL 700 PM MDT

* AT 451 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN THAT COULD CAUSE FLASH FLOODING AND DEBRIS FLOWS 
  FROM A THUNDERSTORM OVER THE WARNED AREA.

* FLASH FLOODING AND DEBRIS FLOWS WILL GENERALLY REMAIN OVER THE 
  CORRAL FIRE BURN SCAR IN THE SCRATCHGRAVEL HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING...MUD AND DEBRIS FLOWS ARE
IMMINENT OR ALREADY OCCURRING. MOVE TO HIGHER GROUND. RESIDENTS
LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO
PROTECT LIFE AND PROPERTY.

&&


LAT...LON 4671 11213 4672 11202 4663 11201 4662 11211

$$

MPJ
1 follow-up statement
495 
WGUS75 KTFX 200049
FFSTFX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
649 PM MDT WED JUN 19 2013

MTC049-200050-
/O.CAN.KTFX.FF.W.0008.000000T0000Z-130620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS AND CLARK MT-
649 PM MDT WED JUN 19 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR THE CORRAL FIRE 
BURN SCAR IN THE SCRATCHGRAVEL HILLS LOCATED IN SOUTH CENTRAL LEWIS 
AND CLARK COUNTY IN WEST CENTRAL MONTANA...

PRECIPITATION IS NO LONGER EXPECTED IN THE BURN AREA. AS A RESULT... 
THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 4671 11213 4672 11202 4663 11201 4662 11211

$$

MPJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:05 PM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 19, 3:05 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
305 PM MDT Wed Jun 19 2013

...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON AND EVENING...

.DISCUSSION...

Rest of this afternoon through tonight...A fairly vigorous upper
level low centered over the inland Pacific NW this afternoon will
track slowly east into the Northern Rockies tonight, producing
favorable conditions for severe thunderstorm development across much
of the forecast area late this afternoon through this evening.
Diffluent southerly flow ahead of the upper low and an upper level
jet rounding the base of the trough will support large scale lift
while cooling in the mid levels will produce moderate instability.
Thunderstorms have already initiated over the higher terrain in
Beaverhead County as well as the Absorka range in south central MT
with latest visible satellite imagery also indicating convective
cloud development over the Little Belts. Expect this activity to
increase and coverage while tracking north this afternoon with storm
intensification/organization occurring late this afternoon and
evening as it progresses north into the relatively rich moisture
environment over the north central MT plains. Large hail and strong
gusty winds will be the main threat as storms organize late this
afternoon with a transition to more linear organization as the
storms continue northward toward the Canadian border late tonight.
Low level helicity fields would marginally support an isolated
tornado threat if cells can interact with a weak boundary across
north central MT. Threat for severe storms will diminish from south
to north later this evening with rain and high elevation snow
showers continuing through the night in the Glacier Park area where
snow levels will fall to around 7000 feet late tonight as the cold
pool aloft associated with the upper low moves in from the west.
Hoenisch

Winds will likely approach high wind criteria along the Rocky
Mountain Front on Thursday, but am not anticipating a need for
high wind highlights at this time. The Pacific low pressure system
will linger through the day on Friday, keeping a chance of showers
and (likely weak) afternoon/evening thunderstorms over the area,
as temperatures remain about 10 degrees cooler than normal.
Coulston

Friday night through Wednesday...An upper low over the Pacific
Northwest early Friday evening is forecast to weaken as it moves
over the forecast area on Saturday. Models are fairly wet over
southwest and north central Montana on Saturday so have increased
the chances of precipitation especially over north central
Montana. The remnants of the upper low move out by late Saturday
night and by early Sunday morning it appears the only threat for
precipitation will be over north central Montana and possibly the
mountains of the Rocky Mountain Front. On Sunday an upper ridge
will move through the forecast area and expect a mostly dry
period but then southwest flow aloft returns next week. Models
differ on shortwave details and associated precipitation
patterns. Due to these inconsistencies will go with generally a
chance of showers/thunderstorms over the mountains of the Rocky
Mountain Front with a slight chance of showers/thunderstorms
elsewhere. Cool air associated with the upper low will result in
highs on Saturday of only 55 to 65 except over north central
Montana where highs will be closer to 70. Thereafter expect
gradually warming temperatures. Blank

&&

.AVIATION...
Updated 1755Z.
There strong possibility for severe thunderstorms with hail in
excess of one inch in diameter and wind gusts in excess of 50 knots
over Central and North Central Montana...especially in the vicinity
of KHVR...LWT...and to a lesser degree KGTF. Also some of the
thunderstorms will have brief heavy rain with IFR ceilings and
visibilities. Expect thunderstorms to develop over southwest Montana
by mid-afternoon then intensify as they move over the plains. Suk

&&

.HYDROLOGY...
Showers and thunderstorms are expected to develop once again this
afternoon over the Rocky Mountain Front and the adjacent plains
along a surface cold front. These showers and thunderstorms are
then expected to spread east across the plains of north central
and central Montana later this afternoon and continue into this
evening. Forecast models are predicting significant rainfall with
these showers, which is expected to occur in rapid bursts with the
thunderstorms. Some localized flash flooding occurred with storms
along the Rocky Mountain Front Tuesday evening. However, the
greater area of concern is across eastern portions of north
central and central Montana that still have moist soil that would
not be able to absorb much rapid rainfall. Forecast models also
indicate that this area will receive the greatest amount of
rainfall. Taking these factors into consideration, have decided to
issue a Flash Flood Watch from noon MDT today until midnight MDT
tonight for all of north central and central Montana. The greatest
threat for flash flooding for the Rocky Mountain Front and
adjacent plains will be this afternoon, while the greatest threat
in the east will likely be after 5 pm MDT.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  50  67  43  65 /  60  20  20  30
CTB  49  63  41  64 /  90  20  20  30
HLN  50  65  43  67 /  50  30  20  30
BZN  45  68  39  68 /  30  30  20  30
WEY  34  60  31  63 /  20  20  10  10
DLN  42  62  37  66 /  50  30  20  20
HVR  56  72  47  70 / 100  20  20  40
LWT  48  68  42  65 /  80  20  30  40

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH until Midnight MDT tonight Blaine...Cascade...
Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...
Fergus...Hill...Judith Basin...Liberty...Northern Rocky Mountain
Front...Southern Rocky Mountain Front...Toole.

SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening Blaine...
Broadwater...Cascade...Central and Southern Lewis and Clark...
Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...
Fergus...Hill...Jefferson...Judith Basin...Liberty...Meagher...
Northern Rocky Mountain Front...Southern Rocky Mountain Front...
Toole.

&&

SHORT TERM...
LONG TERM...
AVIATION...

weather.gov/greatfalls
Hazardous weather outlook, Jun 19, 4:57 AM MDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
457 AM MDT WED JUN 19 2013

MTZ009>014-044>054-201200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
457 AM MDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...HEAVY
RAINFALL...AND FLASH FLOODING ARE POSSIBLE OVER PORTIONS OF
CENTRAL AND NORTH CENTRAL MONTANA TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WESTERLY WINDS WILL BECOME BREEZY ON THURSDAY...POSSIBLY BECOMING
STRONG ALONG THE ROCKY MOUNTAIN FRONT.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL...AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

MTZ008-015-055-201200-
BEAVERHEAD-MADISON-GALLATIN-
457 AM MDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS WITH HAIL AND GUSTY WINDS ARE POSSIBLE OVER
SOUTHWEST MONTANA TODAY. SOME STORMS MAY EVEN PRODUCE BRIEF HEAVY
RAINFALL THAT MAY CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL...AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

In the hours before

Special weather statement, Jun 19, 4:03 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
403 PM MDT WED JUN 19 2013

MTZ012-013-050-054-192245-
CASCADE MT-CHOUTEAU MT-JUDITH BASIN MT-MEAGHER MT-
403 PM MDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEAGHER...
NORTHWESTERN JUDITH BASIN...SOUTHWESTERN CHOUTEAU AND CASCADE
COUNTIES UNTIL 445 PM MDT...

AT 400 PM MDT...THE PUBLIC REPORTED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF BELT TO 25 MILES SOUTHEAST OF
CASCADE...MOVING NORTHWEST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH
WERE REPORTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GREAT FALLS...
BELT...BLACK EAGLE...STOCKETT...CENTERVILLE...SAND COULEE...TRACY AND
MALMSTROM AFB.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4729 11063 4674 11125 4732 11170 4769 11106
TIME...MOT...LOC 2203Z 147DEG 19KT 4732 11093 4705 11130

GUSTAFSON
Special weather statement, Jun 19, 4:44 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
444 PM MDT WED JUN 19 2013

MTZ012-014-048-049-192345-
CASCADE MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT-EASTERN TETON
MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-
444 PM MDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LEWIS AND CLARK...
SOUTHWESTERN TETON AND EXTREME WESTERN CASCADE COUNTIES UNTIL 545 PM
MDT...

AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF AUGUSTA TO 13 MILES SOUTHEAST OF AUGUSTA...AND MOVING NORTH AT 30
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CHOTEAU...AUGUSTA
AND FAIRFIELD.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4775 11314 4775 11310 4778 11307 4786 11307
      4790 11308 4784 11196 4720 11195 4733 11307
      4747 11308 4748 11311 4751 11314 4766 11314
      4772 11318
TIME...MOT...LOC 2244Z 176DEG 28KT 4742 11264 4738 11218

GUSTAFSON
Local storm report, Jun 19, 4:50 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
450 PM MDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             BOULDER                 46.24N 112.12W
06/19/2013  E0.88 INCH       JEFFERSON          MT   PUBLIC

            LOCAL MEDIA SHARED A PHOTO OF HAIL REPORTED BY A PUBLIC
            OBSERVER. SIZE ESTIMATE BASED ON PHOTO OF HAIL IN A
            PERSONS HAND.

&&

PN
Local storm report, Jun 19, 4:55 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
455 PM MDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             3 W CLANCY              46.47N 112.04W
06/19/2013  M0.50 INCH       JEFFERSON          MT   TRAINED SPOTTER

            MARBLE SIZE HAIL LASTED 10 TO 15 MINUTES

&&

PN
Special weather statement, Jun 19, 4:56 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
456 PM MDT WED JUN 19 2013

MTZ055-192345-
GALLATIN MT-
456 PM MDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GALLATIN COUNTY UNTIL 545
PM MDT...

AT 451 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF BOZEMAN...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE BOZEMAN PASS AND RURAL
AREAS OF NORTHEASTERN GALLATIN COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4598 11117 4605 11078 4561 11079 4559 11096
TIME...MOT...LOC 2256Z 168DEG 22KT 4571 11086

MLV
Local storm report, Jun 19, 4:59 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
459 PM MDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             HELENA                  46.60N 112.02W
06/19/2013  E0.50 INCH       LEWIS AND CLARK    MT   TRAINED SPOTTER

            NORTH OF CARROLL COLLEGE

&&

EMANUEL

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:13 PM MDTSpecial Weather StatementTFXCascade47 min
Jun 18, 6:39 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Teton51 min
Jun 18, 6:49 PM MDTSpecial Weather StatementTFXPondera26 min
Jun 18, 7:24 PM MDTSpecial Weather StatementTFXToole21 min
Jun 18, 7:31 PM MDTFlash Flood WarningTFXPondera, Teton3 hr
Jun 18, 7:36 PM MDTSpecial Weather StatementTFXToole24 min
Jun 18, 8:08 PM MDTFlash Flood WarningTFXToole4 hr
Jun 18, 8:14 PM MDTSpecial Weather StatementTFXCascade46 min
Jun 18, 8:30 PM MDTSpecial Weather StatementTFXToole45 min
Jun 18, 8:51 PM MDTSpecial Weather StatementTFXLewis and Clark54 min
Jun 18, 9:40 PM MDTSpecial Weather StatementTFXLewis and Clark50 min
Jun 18, 10:30 PM MDTSpecial Weather StatementTFX45 min
Jun 18, 11:32 PM MDTSpecial Weather StatementTFX58 min
Jun 19, 12:09 AM MDTSpecial Weather StatementTFXLiberty51 min
Jun 19, 12:39 AM MDTSpecial Weather StatementTFXLiberty36 min
Jun 19, 1:15 AM MDTSpecial Weather StatementTFXHill45 min
Jun 19, 5:47 AM MDTFlash Flood WatchTFX16 hr
Jun 19, 2:48 PM MDTSpecial Weather StatementTFXBroadwater42 min
Jun 19, 3:10 PM MDTSpecial Weather StatementTFXCascade50 min
Jun 19, 3:15 PM MDTTornado WarningTFXBroadwater, Gallatin, Meagher30 min
Jun 19, 3:29 PM MDTSevere Thunderstorm WarningTFXBroadwater, Meagher46 min
Jun 19, 3:49 PM MDTSpecial Weather StatementTFXLewis and Clark41 min
Jun 19, 4:03 PM MDTSpecial Weather StatementTFXCascade42 min
Jun 19, 4:28 PM MDTFlash Flood WarningTFXLewis and Clark4 hr
Jun 19, 4:44 PM MDTSpecial Weather StatementTFXTeton61 min
Jun 19, 4:49 PM MDTSevere Thunderstorm WarningTFXCascade, Lewis and Clark, Teton41 min
Jun 19, 4:56 PM MDTSpecial Weather StatementTFXGallatin49 min
Jun 19, 4:58 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Judith Basin47 min
Jun 19, 5:22 PM MDTSpecial Weather StatementTFXLewis and Clark38 min
Jun 19, 5:31 PM MDTSevere Thunderstorm WarningTFXTeton44 min
Jun 19, 5:32 PM MDTSpecial Weather StatementTFXBroadwater43 min
Jun 19, 5:35 PM MDTSpecial Weather StatementTFXGallatin40 min
Jun 19, 5:53 PM MDTSpecial Weather StatementTFXGlacier52 min

Nearby

Flash Flood Warnings in Montana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.